# SDR UPS02237694

- Difficulty date: February 6, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 49,227 hours, 36,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: E & E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH AFT FRAME ON E & E DOOR CRACKED     FRAME REPLACED IAW DRAWING  # 65-02163
